Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Menopause, night sweats, mood swings, loss of appetite. Champix, Seroquel, Remeron, lorazapem prescribed. What could this be?

Last year around this time I took Champix for two weeks and then I started taking some herbal remedies for menopause for night sweats and some maca. When two months passed I realized I had a been manic so I stopped taking everything. Then I crashed really bad...mood depressed, couldn't sleep more then 3-4 hours and a hightened sensation in my head upon waking...lost my appetite and started throwing up. So I finally went to ER and they put me on Seroquel for 2 months, it was awful. Starting seeing phsychiatrist and was put on Remeron and some lorazapem for depression and sleep. But the sensation in my head has subsided somewhat but won't go away. Always there....feels like a cool numbness on the top left side of my head...what could this be?
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. the numbness in you head upon rising could be related to sleep inadequacy (insomnia). Insomnia happens when somebody's depression has been managed incompletely or if she has some degrees of anxiety left which has not been addressed with antidepressant. On the other hand if you are obese and you are in menopause, you may have some degrees of sleep apnea. It is a common problem, especially in overweight people. I suggest you ask your doctor about these issues. best wishes.
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The issue is a sure Psychiatric problem
Menopause - if any - has a secondary / supplementary role only...
Numbness on the top of head is a typical aspect of anxiety.
Don't worry - you WILL become better / it is a question of time / the dose and the drugs need to be tailored to you - that is all.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor